Hi everyone, I wanted some advice from possibly someone with the same sort of hairloss as mine. I started worrying about my hair loss when I spotted some scalp in a clothes shop mirror in March 2015. Fast forward 6 months and I have some pretty damning photos somewhere that I was thinning at the hairline. In June 2016 I decided to start using minoxidil on the thinning parts as well as nizoral shampoo. Started on minoxidil once a day and about a year later advanced to twice a day. Then around November 2017 (honestly I can't remember exactly when) I decided it wasn't working and stopped almost completely, only sometimes putting one spray on at night. About two weeks ago I decided that I'd been silly and got back on it, implementing dermaroller once a day or every other day along the hairline. My temples are shedding big time. Pulling softly on the temple hair today I managed to pull out a lot of weak little things. My left temple has been affected the worst as my right has always been a lot worse. I think the sparse hair I had on my temples will come back within the next few months and am going to stay positive about that especially with the rate it's falling out. However what's worrying me now is the possibility that my hair loss could advance beyond the temples. I've ordered generic finasteride and will be considering that now. As you can see I don't have much to worry about right now with the rest of my hair. What has been puzzling me for ages is that line you can see on the right temple that I think may be a parting because on the other side is a thin strip of terminal hairs. It's almost as if I have thinned to a NW2 shape which runs very close to a parting. Has anyone else had a similar issue with their hairline? The reason I say this is that if you look at the angled photo it looks like a symmetrical hair loss pattern which would make more sense. This thinning at the temples has been a big eye opener for me, and I have become totally obsessed, almost to the point where it's ruined my holidays. Very interested to hear from other people with similar experiences. Sorry for the long thread.